English version English version
dr
Katarzyna Szymańska-Dębowska

Zakład: Zakład modelowania matematycznego
Stanowisko: adiunkt
Pokój: 165
Telefon: (+48) 42 631-38-57
e-mail: grampa@zb.net.lodz.pl
Dyżur:
Strona WWW: http://im0.p.lodz.pl/~szymanska

Doktoranci:

  • Igor Kossowski, Zagadnienia brzegowe dla równań różniczkowych zwyczajnych z silnie nieliniowymi warunkami nielokalnymi, otwarty przewód (promotor pomocniczy)

Publikacje naukowe:

  • Igor Kossowski, Katarzyna Szymańska-Dębowska, Solutions to resonant boundary value problem with boundary conditions involving Riemann-Stieltjes integrals, Discrete and Continuous Dynamical Systems - Series B (30 pkt.), 23(1) (2018), 275--282, JCR
  • J. Mawhin, Katarzyna Szymańska-Dębowska, Convex sets, fixed points and first order systems with nonlocal boundary conditions at resonance, Journal of Nonlinear and Convex Analysis (25 pkt.), 18 (1) (2017), 149–160 JCR
  • J. Mawhin, Katarzyna Szymańska-Dębowska, The sharpness of some existences statements for differential systems with nonlocal boundary conditions, Mem. Differential Equations Math. Phys, 72 (2017), 79-90
  • Mawhin, Jean, Katarzyna Szymańska-Dębowska, Convex sets and second order systems with nonlocal boundary conditions at resonance, Proceedings of the American Mathematical Society (25 pkt.), 145 no.5 (2017), 2023–2032, JCR
  • J. Mawhin, Katarzyna Szymańska-Dębowska, Couples of lower and upper slopes and resonant second order ordinary differential equations with nonlocal boundary conditions, Academy of Sciences of the Czech Republic. Mathematical Institute. Mathematica Bohemica, 141 (no.2) (2016), 239–259
  • Jean Mawhin, Katarzyna Szymańska-Dębowska, Second-order ordinary differential systems with nonlocal Neumann conditions at resonance., Annali di Matematica Pura ed Applicata (30 pkt.), (4) 195 no. 5, (2016), 1605--1617. JCR
  • Katarzyna Szymańska-Dębowska, On second order nonlocal boundary value problem at resonance, Fasciculi Mathematici (9 pkt.), 56 (1) (2016), 143–153
  • Katarzyna Szymańska-Dębowska, Existence theorems of nonlinear asymptotic BVP for a homeomorphism, Opuscula Mathematica (11 pkt.), 36 (no.3) (2016), 399-407
  • Katarzyna Szymańska-Dębowska, Existence results for a second order nonlocal boundary value problem at resonance, Studia Scientiarum Mathematicarum Hungarica (15 pkt.), 53 (1) (2016), 42–52 JCR
  • Katarzyna Szymańska-Dębowska, k-dimensional nonlocal boundary-value problems at resonance, Electron. J. Diff. Equ., 148 (2015), 1-8, JCR
  • Katarzyna Szymańska-Dębowska, On the existence of solutions for nonlocal boundary value problems, Georgian Math. J., 22 (2) (2015), 273–279, JCR
  • Katarzyna Szymańska-Dębowska, On a generalization of the Miranda Theorem and its application to boundary value problems, J. Differential Equations, 258 (2015), 2686-2700, JCR
  • Katarzyna Szymańska-Dębowska, The solvability of a nonlocal boundary value problem, Math. Slovaca, 65(5) (2015), 1027--1034, JCR
  • Katarzyna Szymańska-Dębowska, Existence result for a non-resonant nonlocal boundary value problems, Miskolc Math. Notes,, 16(1) (2015), 517–525, JCR
  • Bogdan Przeradzki, Katarzyna Szymańska-Dębowska, Wave fronts to some modifications of Korteweg–de Vries and Burgers–Korteweg–de Vries equations., Banach Center Publication, vol. 101 (2014), 161-166
  • Adam Lipowski, Bogdan Przeradzki, Katarzyna Szymańska-Dębowska, Periodic solutions to differential equations with a generalized p-Laplacian, Discrete Contin. Dyn. Syst. Ser. B, 19 (8) (2014), 2593 - 2601, JCR
  • Katarzyna Szymańska-Dębowska, On two systems of non-resonant nonlocal boundary value problems, An. St. Univ. Ovidius Constanta, 21 (3) (2013), 257-267, JCR
  • Katarzyna Szymańska-Dębowska, On some resonant boundary value problem on an infinite interval, Topol. Methods Nonlinear Anal., 36 (2010), 119-127, JCR
  • T. Moussaoui, Katarzyna Szymańska-Dębowska, Resonant problem for a class of BVPs on the half-line, Electron J. Qual. Theory Diff. Equ., 53 (2009), 1-10, JCR
  • Katarzyna Szymańska-Dębowska, Resonant problem for some second-order differential equation on the half-line, Electron. J. Differ. Equ., 160 (2007), 1-9, JCR
  • Katarzyna Szymańska-Dębowska, On an asymptotic boundary value problem for second order differenitial equation, J. Appl. Anal, 12 (2006), 109-119
  • Marek Kałuszka, Andrzej Okolewski, Katarzyna Szymańska-Dębowska, Sharp bounds for L-statistics from dependent samples of random length, J. Stat. Plann. Inference, 127 (2005), 71-89, JCR

Instytut Matematyki Wydział FTIMS Politechnika Łódzka, 90-924 Łódź, ul. Wólczańska 215, tel. 42 631-36-17, fax. 42 631-38-65